# SDR GAIA99146

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302842
- Condition: Inoperative
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE AT TOL IT WAS DISCOVERED, THAT THE NR 2, NR 4, NR 5, AND NR 6 SMOKE DETECTORS WOULD NOT TEST.  REMOVED AND REPLACED THE NR 2, NR 4, NR 5 AND NR 6 SMOKE DETECTORS.  OPERATIONALLY CHECKS NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
